| Catalog Number |
02.12.0002R |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Hypersensitivity/Allergic reaction (1907)
| Date of Event |
05/09/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 15 may 2024.Lot 2117546: (b)(4) items manufactured and released on 28-feb-2022.Expiration date: 2027-02-13.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Additional implant revised batch review performed on 15 may 2024 on gmk-sphere 02.07.1202r tibial tray fixed cemented size 2 r (k090988) lot.2118012.Lot 2118012: (b)(4) items manufactured and released on 05-apr-2022.Expiration date: 2027-03-23.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.
Event or Problem Description
The patient came in for a post-op appointment and the surgeon observed that the patient had an allergic reaction to nickel.At about 7 months post primary the surgeon swapped primary knee to a sensitin revision knee and the surgery was completed successfully.